# SDR DL757060200

- Difficulty date: March 17, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 67,750 hours, 35,734 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF GEAR DOOR LIGHT ILLUMINATED.  AIRCRAFT PERFORMED AIR RETURN.  FOUND FOLLOW UP LINKAGE FOR MANUAL RELEASE OF NOSE GEAR DOORS STICKING.  CLEANED AND LUBED SAME.  CYCLED DOORS MANUALLY SEVERAL TIMES.  JACKED NOSE GEAR AND PERFORMED NOSE GEAR EXTENTION/RETRACTION SWING SEVERAL TIMES.  ALL OPS CHECKED NORMAL.
